# SDR SWAA085995

- Difficulty date: October 31, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 27,578 hours, 15,791 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: 6567380
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND L1 DOOR EMERGENCY EXIT SLIDE LENS COVER LOOSE.  REMOVED AND REPLACED COVER PER EA.
